Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 24, 2015, 2:23 PM CDT for Polk County, Scott County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2015, 2:23 PM CDT (19:23 UTC)
- Expired
- May 24, 2015, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Polk County, AR, Scott County, AR
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 24, 12:45 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 24, 12:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 PM CDT SUN MAY 24 2015 .AVIATION... SOUTHERLY FLOW HAS BROUGHT MOISTURE BACK TO ARKANSAS. ATMOSPHERE WILL CONTINUE TO DESTABILIZE THIS AFTERNOON. THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE AREA. SOUTH WINDS WILL BE GUSTY AND GUST TO 25 KTS OR MORE. EXPECT WIND SHEAR AT LIT. RAIN WILL CONTINUE TONIGHT AND END TOWARD DAYBREAK. VFR AND MVFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 651 AM CDT SUN MAY 24 2015/ AVIATION...24/12Z TAF CYCLE SCTD SHRA/TSRA WL BE NOTED ACRS THE AREA THIS MRNG...ALONG WITH OCNL STRATUS. THIS WL RESULT IN MAINLY VFR/MVFR CONDS. CONVECTION WL BCM MORE WIDESPREAD ACRS AR THIS AFTN AND TNGT...WITH CONDS DETERIORATING. PRIMARILY EXPECT MVFR CONDS BY THAT TIME...WITH IFR CIGS/VSBYS WHERE STRONGER STORMS OCCUR. BREEZY S/SELY SFC WINDS WL ALSO BE COMMON THRU MUCH OF THE PD. /44/ PREV DISCUSSION... /ISSUED 443 AM CDT SUN MAY 24 2015/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT SHOWERS AND THUNDERSTORMS THAT BROUGHT WIDESPREAD RAIN...FLOODING...AND A FEW TORNADOES LAST NIGHT TO OKLAHOMA HAS CONTINUED ITS SLOW MARCH EASTWARD THROUGH THE OVERNIGHT HOURS. HAVE BEGUN TO SEE SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE WESTERN THIRD OF THE STATE. WRF AND HRRR DISAGREE WITH HOW THIS SYSTEM WILL EVOLVE OVER THE NEXT EIGHT HOURS OR SO. THE WRF SHOWS THE LINE OF SHOWERS AND THUNDERSTORMS WEAKENING AROUND MID DAY...BEFORE REDEVELOPING AFTER THIS EVENING. HOWEVER...AM LEANING TOWARDS THE HRRR WHICH SHOWS SHOWERS AND THUNDERSTORMS CONTINUING TO FALL THROUGH THE DAY...AS PRECIPITATION SLOWLY PUSHES TO THE EAST. WITH HIGH PRECIPTABLE WATER VALUES AROUND THE STATE...THESE TRAINING STORMS WILL BE EFFICIENT RAIN MAKERS WITH RAIN RATES TOPPING OUT AT 1.5 INCHES PER HOUR. ON TOP OF EVERYTHING...A BREEZY DAY CAN BE EXPECTED TODAY...WITH SUSTAINED SE WINDS OF 15 TO 25 MPH AND GUSTS UP TO 35 MPH POSSIBLE. DID GO AHEAD AND ISSUE A LAKE WIND ADVISORY THROUGH THIS EVENING. SEVERE WEATHER REMAINS A POSSIBILITY TODAY AS WELL. MIDLEVEL LAPSE RATES ARE NOT FANTASTIC...HOWEVER CAPE VALUES WILL BE IN EXCESS OF 1000 J PER KG. WITH WINDS OUT OF THE SE AT THE SURFACE...HELICITY VALUES WILL BE HIGH ENOUGH TO SUPPORT A FEW TORNADOES. BUT BY FAR THE GREATEST THREAT WILL BE THE POTENTIAL FOR FLOODING. OVER THE PAST TWO WEEKS...PORTIONS OF WESTERN ARKANSAS HAVE SEEN BETWEEN 10 TO 14 INCHES OF RAIN...WHICH IS ROUGHLY 4 TO 6 TIMES NORMAL. COMBINE THIS WITH DEEP SOUTHERLY FLOW AND PRECIPITABLE WATER VALUES BETWEEN 1.5 TO OVER 2 INCHES...WHICH IS 1 TO 2 STANDARD DEVIATIONS ABOVE NORMAL...AND HEAVY RAIN AND LIFE THREATENING FLASH FLOODING WILL BE LIKELY. CONTINUES TO LOOK LIKE TWO ROUNDS OF HEAVY RAIN...WITH THE FIRST ROUND SUNDAY WITH TWO TO FOUR INCHES POSSIBLE WITH THE HEAVIEST RAIN ACROSS WESTERN ARKANSAS. DO EXPECT THERE WILL BE A LULL IN THE PRECIPITATION DURING THE DAY ON MONDAY BEFORE THE SECOND ROUND OF HEAVY RAIN DEVELOPS MONDAY NIGHT THROUGH MID DAY TUESDAY. MODELS HAVE BEEN CONSISTENT IN SHOWING A PERIOD OF VERY HEAVY RAIN MONDAY NIGHT. AGAIN...DO EXPECT THAT ANOTHER ROUND OF TWO TO FOUR INCHES WILL BE POSSIBLE MONDAY NIGHT. AS A RESULT DID GO AND ISSUE AND EXTEND THE FLASH FLOOD WATCH TO THE ENTIRE AREA AND GO THROUGH 18Z TUESDAY. LONG TERM...THURSDAY THROUGH SATURDAY MODELS INDC A WEAK UPR RDG WL SET UP ALONG THE MS RVR VALLEY LATE IN THE WEEK. WITH PLENTY OF LOW LVL MOISTURE RMNG IN PLACE ACRS THE MID SOUTH...SCTD MAINLY DIURNAL CONVECTION CAN BE EXPECTED EACH DAY. A STRONGER UPR LVL STORM SYS IS PROGGED TO AFFECT THE LATE IN THE PD. KEPT POPS IN CHC CAT THIS FAR IN ADVANCE AS CHGS IN TIMING/STRENGTH ARE LIKELY WITH THIS SYS WITH LATER MODEL RUNS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 78 65 79 / 80 50 80 60 CAMDEN AR 68 82 69 84 / 80 90 90 60 HARRISON AR 65 79 62 79 / 80 40 80 60 HOT SPRINGS AR 67 81 68 82 / 80 80 90 60 LITTLE ROCK AR 68 82 67 82 / 80 60 90 60 MONTICELLO AR 70 83 69 82 / 80 90 90 80 MOUNT IDA AR 68 78 67 79 / 80 80 80 60 MOUNTAIN HOME AR 65 80 64 79 / 80 30 80 60 NEWPORT AR 69 80 67 80 / 80 60 80 70 PINE BLUFF AR 68 81 69 81 / 80 80 90 70 RUSSELLVILLE AR 65 82 66 80 / 80 60 80 60 SEARCY AR 66 80 68 78 / 80 50 80 70 STUTTGART AR 69 82 69 81 / 80 60 80 70 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 105 PM CDT SUN MAY 24 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 105 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT FOR MUCH OF ARKANSAS THROUGH 7 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT... AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY. DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION. UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/51
In the hours before
Special weather statement, May 24, 9:15 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 AM CDT SUN MAY 24 2015
ARZ040-241445-
POLK AR-
915 AM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
945 AM CDT...
AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF GRANNIS...OR 16 MILES NORTH OF DE
QUEEN...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICKES... VANDERVOORT... MCCAULEY...
HATTON... COVE... BOGG SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3422 9447 3448 9447 3450 9446 3441 9423
3419 9438 3418 9445 3420 9448
TIME...MOT...LOC 1416Z 208DEG 20KT 3428 9443
58Special weather statement, May 24, 10:09 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 AM CDT SUN MAY 24 2015
ARZ037-040-241540-
POLK AR-SCOTT AR-
1009 AM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND NORTHWESTERN
POLK COUNTIES UNTIL 1045 AM CDT...
AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF QUEEN WILHELMINA STATE PARK...
OR 8 MILES NORTHWEST OF MENA...MOVING NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
QUEEN WILHELMINA STATE PARK... OLIVER...
MOUNTAIN FORK... MORGAN SPRINGS... LAKE WILHELMINA...
LAKE HINKLE... BEAUCHAMP...
BLACK FORK MOUNTAIN WILDERNESS... SHADY GROVE...
ROCKY... RICH MTN... EAGLETON...
CAUTHRON... BLACK FORK... BATES...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3491 9446 3493 9445 3496 9441 3495 9439
3496 9437 3497 9425 3496 9418 3456 9427
3459 9447
TIME...MOT...LOC 1509Z 189DEG 31KT 3467 9436
58Special weather statement, May 24, 2:12 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT SUN MAY 24 2015
ARZ037-038-040-041-052-241955-
MONTGOMERY AR-PIKE AR-POLK AR-SCOTT AR-YELL AR-
212 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN
SCOTT...NORTHEASTERN POLK...WESTERN PIKE AND WESTERN MONTGOMERY
COUNTIES UNTIL 300 PM CDT...
AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LAKE GREESON...MOVING NORTH AT 55
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
LAKE GREESON... OPAL... ODEN...
NORMAN... NARROWS DAM... MUDDY CREEK WMA...
MIMOSA... MAULDIN...
LITTLE MISSOURI FALLS RECREATION AREA... GRAVELLY...
DAISY STATE PARK... DAISY... CARDIFF...
BARD SPRINGS RECREATION AREA...
ALBERT PIKE RECREATION AREA...
ROARING BRANCH NATURAL AREA... WALTREAK...
UNION HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3499 9356 3401 9372 3408 9384 3417 9383
3418 9392 3419 9393 3434 9394 3435 9401
3500 9404
TIME...MOT...LOC 1911Z 186DEG 67KT 3422 9387
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:52 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| May 24, 9:15 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| May 24, 10:09 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 11 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Conway, Perry | 13 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 10 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 14 days |
| May 24, 11:18 AM CDT | River Flood Warning | LZK | Randolph | 9 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 5 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 5 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Saline | 4 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| May 24, 12:43 PM CDT | River Flood Warning | LZK | White | 4 days |
| May 24, 12:56 PM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 13 days |
| May 24, 1:44 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 13 days |
| May 24, 2:12 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| May 24, 2:17 PM CDT | River Flood Advisory | LZK | Pulaski | 36 hr |
| May 24, 2:29 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 46 min |
| May 24, 2:39 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more | 51 min |
| May 24, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Ouachita | 54 min |
| May 24, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Polk, Scott, Yell | 49 min |
| May 24, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 30 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more | 26 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 26 min |
| May 24, 3:21 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy | 24 min |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Perry, Pulaski, Saline | 50 min |
| May 24, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 60 min |
| May 24, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| May 24, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more | 45 min |
| May 24, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Baxter | 35 min |
| May 24, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more | 43 min |
| May 24, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 24 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 55 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Searcy, Stone, Van Buren | 60 min |
| May 24, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more | 41 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 40 min |
| May 24, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 49 min |
| May 24, 5:29 PM CDT | Tornado Warning | LZK | Arkansas, Desha | 31 min |
| May 24, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more | 38 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 53 min |
| May 24, 5:54 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 21 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 31 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 34 min |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.